# SDR 9807786304

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THREE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE AT ROW 43 AND 2 IN THE UPPER DECK.  REPAIRED WIRING AND RELAMPED, OPERATIONAL CHECK GOOD.
